# SDR CA111101003

- Difficulty date: October 31, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 412
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Relief Valve
- Part number: 205060512
- Condition: Stuck
- Location: Transmission
- Part time: 4,484 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION THERMAL RELIEF VLV PN 205-060-512-003, FOUND STUCK OPEN & WORN DURING 3000 HR INSPECTION OF BELL 412CF.  VLV WAS REMOVED TO REPLACE GASKET & UPON VISUAL INSPECTION OF VLV ASSEMBLY, POPPET APPEARED LOOSE IN HOUSING.  THE VLV WAS DISASSEMBLED FOR FURTHER INSPECTION & IT WAS FOUND TO HAVE DEEP GROVES WORN ON THE INSIDE OF THE HOUSING & THE SPRING WAS COCKED OFF & HELD IN THE COMPRESSED POSITION EVEN AFTER THE SNAP RING & POPPET WERE REMOVED.  THIS RENDERED THE VLV INOPERATIVE.  VLV REPLACED WITH NEW PART.
